The Annals of Mathematical Statistics

News and Notices

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 22, Number 1 (1951), 144-149.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729709

Digital Object Identifier
doi:10.1214/aoms/1177729709

JSTOR
links.jstor.org

Citation

News and Notices. Ann. Math. Statist. 22 (1951), no. 1, 144--149. doi:10.1214/aoms/1177729709. https://projecteuclid.org/euclid.aoms/1177729709


Export citation